liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Disjoint minimal graphs
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics.
2009 (English)In: Annals of Global Analysis and Geometry, ISSN 0232-704X, E-ISSN 1572-9060, Vol. 35, no 2, 139-155 p.Article in journal (Refereed) Published
Abstract [en]

We prove that the number s(n) of disjoint minimal graphs supported on domains in R^n is bounded by e(n+1)2. In the two-dimensional case we show that s(2)=2 or 3 which (the well-known Meeks conjecture asserts that this number must be 2).

Place, publisher, year, edition, pages
Springer Netherlands, 2009. Vol. 35, no 2, 139-155 p.
Keyword [en]
Minimal graphs, Angular density, Fundamental frequency
National Category
Mathematical Analysis Geometry
URN: urn:nbn:se:liu:diva-79621DOI: 10.1007/s10455-008-9127-7OAI: diva2:577359
Available from: 2012-12-15 Created: 2012-08-11 Last updated: 2014-11-01

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Tkachev, Vladimir
By organisation
Mathematics and Applied Mathematics
In the same journal
Annals of Global Analysis and Geometry
Mathematical AnalysisGeometry

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 41 hits
ReferencesLink to record
Permanent link

Direct link